Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 95203, 27 pages
http://dx.doi.org/10.1155/JAMSA/2006/95203

Optimal contracts in continuous-time models

1Division of the Humanities and Social Sciences, Caltech, MC 228-77, 1200 E California Boulevard, Pasadena, CA 91125, USA
2Department of Information and Systems Management, HKUST Business School, Clear Water Bay, Kowloon, Hong Kong
3Department of Mathematics MC 2532, University of Southern California, 3620 S Vermont Avenue, Los Angeles, CA 90089-1113, USA

Received 17 November 2005; Revised 3 February 2006; Accepted 19 February 2006

Copyright © 2006 Jakša Cvitanić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cadenillas, J. Cvitanić, and F. Zapatero, “Optimal risk-sharing with effort and project choice,” to appear in Journal of Economic Theory.
  2. J. Cvitanić, X. Wan, and J. Zhang, “Continuous-time principal-agent problems with hidden action: the weak formulation,” Working paper, University of Southern California, California, 2005. View at Google Scholar
  3. D. Duffie, P.-Y. Geoffard, and C. Skiadas, “Efficient and equilibrium allocations with stochastic differential utility,” Journal of Mathematical Economics, vol. 23, no. 2, pp. 133–146, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Dumas, R. Uppal, and T. Wang, “Efficient intertemporal allocations with recursive utility,” Journal of Economic Theory, vol. 93, no. 2, pp. 240–259, 2000. View at Publisher · View at Google Scholar
  5. B. Holmström and P. Milgrom, “Aggregation and linearity in the provision of intertemporal incentives,” Econometrica, vol. 55, no. 2, pp. 303–328, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Hu and S. Peng, “Solution of forward-backward stochastic differential equations,” Probability Theory and Related Fields, vol. 103, no. 2, pp. 273–283, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Larsen, “Optimal portfolio delegation when parties have different coefficients of risk aversion,” Quantitative Finance, vol. 5, no. 5, pp. 503–512, 2005. View at Publisher · View at Google Scholar
  8. D. G. Luenberger, Optimization by Vector Space Methods, John Wiley & Sons, New York, 1997.
  9. J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications, vol. 1702 of Lecture Notes in Mathematics, Springer, Berlin, 1999. View at Zentralblatt MATH · View at MathSciNet
  10. H. Müller, “The first-best sharing rule in the continuous-time principal agent problem with exponential utility,” Journal of Economic Theory, vol. 79, pp. 276–280, 1998. View at Google Scholar · View at Zentralblatt MATH
  11. H. Müller, “Asymptotic efficiency in dynamic principal-agent problems,” Journal of Economic Theory, vol. 91, pp. 292–301, 2000. View at Google Scholar · View at Zentralblatt MATH
  12. B. Oksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions, Springer, Berlin, 2004.
  13. H. Ou-Yang, “Optimal contracts in a continuous-time delegated portfolio management problem,” Review of Financial Studies, vol. 16, pp. 173–208, 2003. View at Publisher · View at Google Scholar
  14. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. A. Ross, “The economic theory of agency: the principal's problem,” American Economic Review, vol. 63, pp. 134–139, 1973. View at Google Scholar
  16. J. Yong, “Completeness of security markets and solvability of linear backward stochastic dierential equations,” Working paper, University of Central Florida, Florida, 2004. View at Google Scholar
  17. J. Yong and X. Y. Zhou, Stochastic Controls. Hamiltonian Systems and HJB Equations, vol. 43 of Applications of Mathematics (New York), Springer, New York, 1999. View at MathSciNet